Viagra hearing

Posted: Kirax Date: 05-Feb-2019
<strong>Hearing</strong> loss - Wikipedia

Hearing loss - Wikipedia

Hugh Hefner’s widow, Crystal Harris, claims Viagra caused her late husband’s hearing loss. In 2011, then 25 year old Harris told Howard Stern on his radio show, that the Playboy founder wanted to avoid the erectile dysfunction medication due to its effect on his hearing. In 2007, a study published in The Archives of Otolaryngology-Head and Neck Surgery reported sudden hearing loss in one or both ears in some individuals who took Viagra and/or other PDE5 inhibitors for erectile dysfunction. Moreover some patients reported tinnitus, or ringing in the ears. PDE5 inhibitors work by allowing smooth muscle within the arterial walls of the penis to relax and allow more blood to remain present to maintain an erection. Although the exact reason for hearing loss was not discovered, experts postulated that an increase in blood flow could have affected the auditory system affecting sounds to be transmitted properly. Moreover increase blood flow turbulence may lead to ear ringing. By Barry Keate Viagra is a blockbuster drug developed for the treatment of erectile dysfunction (ED) in men. It has been one of the most popular medications in history selling almost $2 billion in 2013. Recently, however, there have been reports of men using Viagra who have suffered sudden hearing loss. Is it possible Viagra is a cause of hearing loss and tinnitus? Viagra (generic name sildenafil) is in a class of drugs called phosphodiesterase type 5 (PDE-5) inhibitors. Other medications in this class are Cialis (tadalafil) and Levitra (vardenafil). Viagra is by far the most popular drug in this class claiming about 45% of the market.

Army NCOER Achieves Bullets Performance

Army NCOER Achieves Bullets Performance

If you’re like one of 11.5 million Americans who watched the Super Bowl on February 1, you may have seen an ad featuring a little blue pill, an old Italian man and his old Italian woman. The Fiat got bigger – and stayed that way – thanks to the little blue pill. Talk to your physician and hearing healthcare practitioner if you are on a PDE-5 inhibitor to assess your risk of developing hearing loss. The little blue pill bounced around and around and eventually ended in the gas tank of a Fiat. Viagra is an ototoxic medicine that can cause sudden sensorineural hearing loss. The commercial reminded us here at Healthy Hearing about the fact that the little blue pill, more commonly known as Viagra, may be doing more than it’s supposed to: An extensive study has now officially shown a relationship between sudden hearing loss and the use of Viagra. A 2007 study, published in The Archives of Otolaryngology-Head and Neck Surgery, shows that some individuals who have taken Viagra and other PDE-5 inhibitors reported sudden hearing loss in one or both ears, sometimes accompanied by tinnitus, or a ringing in the ear. In fact, men who have taken Viagra or other PDE-5 inhibitors are twice as likely to report hearing loss than men who have never taken the little blue pill. The findings prompted the Federal Drug Administration to send out a new warning for Viagra in 2007. Not necessarily, but you should increase your awareness of changes in your hearing. Viagra (sildenafil citrate) and several other drugs for erectile dysfunction (ED) have been suspected for some time as a potential cause of hearing loss, although the connection is still under study and is not known for certain. This is a relatively small number, which is why the warning about hearing loss was not so prominent at the time of approval. Food and Drug Administration (FDA) had found that five people out of a total of 25,000 using Viagra in clinical trials developed ​hearing loss. However, by late 2007 the FDA began noticing more cases of hearing loss in people taking Viagra and other ED drugs that are part of the phosphodiesterase Type 5 (PDE5) inhibitor class. Other PDE5 medications include Levitra (vardenafil) and Cialis (tadalafil). Searching its adverse-event reporting system, the FDA found 29 cases of sudden hearing loss within three days of the patients' last dose of a PDE5 inhibitor. The type of hearing loss reported was usually unilateral sensorineural hearing loss with either partial or total loss of hearing. Fifteen out of the 29 reported adverse events were related to Viagra specifically. In five cases, sudden hearing loss happened after the first dose of Viagra.

Canadian Pharmacy <i>Viagra</i> Super Active 24/7
Canadian Pharmacy Viagra Super Active 24/7

Online support, Absolute an0nymity & Fast delivery. Buy viagra. Order viagra. Purchase viagra. Viagra Online. Locations Near You! When you’re a Tanco member you can depend on our advanced tanning and skin care solutions. Look and feel great with a visibly beautiful glow – find your favorite location and go sign up for a membership today!

Viagra hearing
Rating 4,2 stars - 384 reviews